Open Access
January 2014 Néron models for admissible normal functions
Kazuya Kato, Chikara Nakayama, Sampei Usui
Proc. Japan Acad. Ser. A Math. Sci. 90(1): 6-10 (January 2014). DOI: 10.3792/pjaa.90.6


For any admissible normal function $\nu$ over any dimensional base, we construct by the method of log geometry a Néron model such that $\nu$ extends to a section of the model over the boundary. The model is Hausdorff and is a relative log manifold.


Download Citation

Kazuya Kato. Chikara Nakayama. Sampei Usui. "Néron models for admissible normal functions." Proc. Japan Acad. Ser. A Math. Sci. 90 (1) 6 - 10, January 2014.


Published: January 2014
First available in Project Euclid: 6 January 2014

zbMATH: 1303.14022
MathSciNet: MR3161538
Digital Object Identifier: 10.3792/pjaa.90.6

Primary: 14C30
Secondary: 14D07 , 32G20

Keywords: admissible normal function , Hodge theory , log geometry , log mixed Hodge structure , Néron model , non-torsion singularity

Rights: Copyright © 2014 The Japan Academy

Vol.90 • No. 1 • January 2014
Back to Top